# SDR C2XA09IA293

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 22,256 hours, 16,866 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 49523162
- Part serial: 0101
- Condition: Faulty
- Location: Apu
- Part time: 4,197 hours, 6,192 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A STRONG FUEL SMELL WHEN OPERATING PACKS OFF OF APU.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 11/26/09, MAINTENANCE REMOVED AND REPLACED THE APU FUEL SOLENOID VALVE, OPERATIONALLY TESTED WITH THE FUEL SMELL STILL REMAINING IN THE COCKPIT.  ON 11-27-09, MAINTENANCE OPERATIONALLY TESTED THE PACKS WITH THE APU MULTIPLE TIMES WITH NO FUEL SMELL NOTED.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
